# SDR 95ZZZX5344

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND IN THE E AND E COMPARTMENT, FS 180, BL 20L, UPPER FLOOR BEAM WEB AND L-ANGLE CRACKED.  REMOVED ANGLE, FABRICATED NEW ANGLE AND INTERCOSTAL REPAIRS AND INSTALLED IAW DC9 SRM CHAPTER 51-10-02 AND CHAPTER 53-05, FIGURE 100.  FS 180, BL 20L.  N/R NR 027D1-0225.
